# SDR SWIA20240402

- Difficulty date: April 2, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 37,528 hours, 34,652 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASSIFICATION OF MAJOR/MINOR DAMAGE REQUIRED PER GMM 3.25 AND 3.26MCI TYPE: SERVICEABLE / NEEDS ATTENTION (FILED CLOSED)APR 04, 2024  STATION: ATW--DAMAGE REQUIRES MAJOR REPAIR IAW 3.26 APR 10, 2024  STATION: MKE -- REFERENCE AML 1324409. DAMAGE WAS PREVIOUSLY CLASSIFIED. ALSO REFERENCE CP# 28039060 DAMAGE WAS ISOLATED TO SERVICE DOOR ONLY AND SERVICE DOOR WAS REMOVED AND REPLACED ON 4/4/24. THIS CAMP IS NO LONGER REQUIRED.
